Bulletin of the Iranian Mathematical Society, ( ISI ), Volume (34), No (2), Year (2008-11) , Pages (27-37)

Title : ( Probability of the mutually commuting n-tuples in some classes of compact groups )

Authors: Ahmad Erfanian , Rosso ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Following [1] and [5], if Gis a finite group, the probability that two randomly chosen elements of Gcommute is defined to becom(G)/|G|^2, where com(G) is the number of pairs (x,y)in G times G$ with xy=yx For infinite groups this ratio is no longer meaningful, but in the class of the compact groups it is possible to proceed in analogy with the finite case. In order to give an adapted formulation of the probability that two randomly chosen elements of an infinite compact group commute, a brief introduction on the strategy which has been used in the finite case seems opportune.

Keywords

, Mutually commuting n-tuples, commutativity degree, compact groups, topological
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1009483,
author = {Erfanian, Ahmad and Rosso},
title = {Probability of the mutually commuting n-tuples in some classes of compact groups},
journal = {Bulletin of the Iranian Mathematical Society},
year = {2008},
volume = {34},
number = {2},
month = {November},
issn = {1735-8515},
pages = {27--37},
numpages = {10},
keywords = {Mutually commuting n-tuples; commutativity degree; compact groups; topological groups},
}

[Download]

%0 Journal Article
%T Probability of the mutually commuting n-tuples in some classes of compact groups
%A Erfanian, Ahmad
%A Rosso
%J Bulletin of the Iranian Mathematical Society
%@ 1735-8515
%D 2008

[Download]